9 Apr 2011
Interactions between your selected drugs
ethanol ↔ cetirizine
Applies to: Alcohol (contained in alcoholic beverages) (ethanol), Zyrtec-D (cetirizine/pseudoephedrine)
GENERALLY AVOID: Alcohol may potentiate some of the pharmacologic effects of CNS-active agents. Use in combination may result in additive central nervous system depression and impairment of judgment, thinking, and psychomotor skills.
MANAGEMENT: Patients receiving CNS-active agents should be warned of this interaction and advised to avoid or limit consumption of alcohol. Ambulatory patients should be counseled to avoid hazardous activities requiring complete mental alertness and motor coordination until they know how these agents affect them, and to notify their physician if they experience excessive or prolonged CNS effects that interfere with their normal activities.
Other drugs that your selected drugs interact with
Alcohol (contained in alcoholic beverages) (ethanol) interacts with more than 300 other drugs.
Zyrtec-D (cetirizine/pseudoephedrine) interacts with more than 300 other drugs.
Interactions between your selected drugs and food
No results found - however, this does not necessarily mean no interactions exist. ALWAYS consult with your doctor or pharmacist.
All the best and take care.-
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have recently began the Savella trial pack. Up to 50 mg. by the time I plan on attending a wedding and reception. Formely, I would enjoy a 4 0z. ...
1 answer • 11 Dec 2011
I drank a glass of wine and a kalua and coffee Easter and slept all day today. Could this be a reaction to the alcohol with Cymbalta 60 mg. I have ...
2 answers • 10 Apr 2012
If I take lisinipril in the morning around 10, is it ok to have a glass of wine in the evening without having side effects from the drug?
1 answer • 22 Oct 2014
Zyban now for 5 days and planning to stop on Sunday (day 8) - I like to have a glass of wine each night - is one glass ok, so you think?
0 answers • 27 Feb 2015